Alert archive / California / River Flood Advisories in 2014
River Flood Advisory 1, NWS Eureka, CA
NWS Eureka, CA issued this river flood advisory at Dec 11, 2014, 12:51 PM PST for Mendocino County, California. It was in force for 15 hr.
The area
The outline as issued.
The facts
- Issued
- Dec 11, 2014, 12:51 PM PST (20:51 UTC)
- Expired
- Dec 12, 2014, 4:00 AM PST
- In force
- 15 hr
- Issued by
- NWS Eureka, CA
- Area
- Storm-based polygon
County Mendocino County, CA
The radar
The Beale AFB radar (KBBX), 140 km from the middle of the area, began a volume at 20:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Russian River near Hopland (HOPC1). The gauge peaked at 19.47 ft at Dec 11, 2014, 6:00 PM PST.
- Minor stage
- 15 ft
- Moderate stage
- 23 ft
- Major stage
- 26 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 11462500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
875
WGUS86 KEKA 112051
FLSEKA
FLOOD ADVISORY
NATIONAL WEATHER SERVICE EUREKA, CA
1251 PM PST THU DEC 11 2014
...THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A FLOOD ADVISORY
FOR THE RUSSIAN RIVER...
RUSSIAN RIVER NEAR HOPLAND AFFECTING MENDOCINO COUNTY
THE WIDESPREAD RAIN IS BEGINNING TO TAPER OFF. THUS THE RIVER IS EXPECTED
TO PEAK THIS AFTERNOON BELOW FLOOD STAGE OF 21.0 FEET.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...
DO NOT DRIVE YOUR CAR ACROSS FLOODED ROADWAYS. IT ONLY TAKES ABOUT
TWO FEET OF WATER TO FLOAT MOST VEHICLES. FOR AREA ROAD CONDITIONS...
CALL CALTRANS AT 1-800-427-7623.
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO OR YOUR
LOCAL TV OR RADIO STATIONS.
THE NEXT STATEMENT WILL BE ISSUED BY 400 PM DECEMBER 11 OR AS
WARRANTED BY CHANGING CONDITIONS.
&&
CAC045-120851-
/O.NEW.KEKA.FL.Y.0001.141211T2051Z-141212T1200Z/
/HOPC1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1251 PM PST THU DEC 11 2014
THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A
* FLOOD ADVISORY FOR
THE RUSSIAN RIVER NEAR HOPLAND.
* UNTIL LATE TONIGHT.
* AT 12:00 PM THURSDAY THE STAGE WAS 18.9 FEET.
* FLOOD STAGE IS 21.0 FEET.
* FORECAST...THE RIVER WILL RISE AND PEAK NEAR 19.3 FEET THIS AFTERNOON.
THEN WILL FLUCTUATE NEAR 19.0 FT THRU THE LATE AFTERNOON. THEN FORECAST
TO FALL BELOW 15.0 FT LATE TONIGHT.
&&
LAT...LON 3896 12314 3904 12320 3913 12324 3917 12315
3909 12313 3894 12304
$$3 follow-up statements
144
WGUS86 KEKA 112327
FLSEKA
FLOOD ADVISORY
NATIONAL WEATHER SERVICE EUREKA, CA
327 PM PST THU DEC 11 2014
...THE FLOOD ADVISORY CONTINUES FOR THE RUSSIAN RIVER...
RUSSIAN RIVER NEAR HOPLAND AFFECTING MENDOCINO COUNTY
THE WIDESPREAD STEADY RAIN HAS TAPERED OFF ACROSS THE
RUSSIAN RIVER BASIN. OCCASIONAL RAIN SHOWERS WILL CONTINUE
OVERNIGHT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...
DO NOT DRIVE YOUR CAR ACROSS FLOODED ROADWAYS. IT ONLY TAKES ABOUT
TWO FEET OF WATER TO FLOAT MOST VEHICLES. FOR AREA ROAD CONDITIONS...
CALL CALTRANS AT 1-800-427-7623.
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO OR YOUR
LOCAL TV OR RADIO STATIONS.
THE NEXT STATEMENT WILL BE ISSUED BY 1000 PM DECEMBER OR AS
WARRANTED BY CHANGING CONDITIONS.
&&
CAC045-121127-
/O.CON.KEKA.FL.Y.0001.000000T0000Z-141212T1200Z/
/HOPC1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
327 PM PST THU DEC 11 2014
THE FLOOD ADVISORY CONTINUES FOR
THE RUSSIAN RIVER NEAR HOPLAND.
* UNTIL LATE TONIGHT.
* AT 3:00 PM THURSDAY THE STAGE WAS 19.2 FEET.
* FLOOD STAGE IS 21.0 FEET.
* THIS RIVER IS FORECAST TO FALL BELOW 15.0 FT LATE THIS EVENING.
&&
LAT...LON 3896 12314 3904 12320 3913 12324 3917 12315
3909 12313 3894 12304
$$361
WGUS86 KEKA 120411
FLSEKA
FLOOD ADVISORY
NATIONAL WEATHER SERVICE EUREKA, CA
811 PM PST THU DEC 11 2014
...THE FLOOD ADVISORY CONTINUES FOR THE RUSSIAN RIVER...
RUSSIAN RIVER NEAR HOPLAND AFFECTING MENDOCINO COUNTY
RAINSHOWERS WILL CONTINUE ACROSS MENDOCINO COUNTY TONIGHT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...
DO NOT DRIVE YOUR CAR ACROSS FLOODED ROADWAYS. IT ONLY TAKES ABOUT
TWO FEET OF WATER TO FLOAT MOST VEHICLES. FOR AREA ROAD CONDITIONS...
CALL CALTRANS AT 1-800-427-7623.
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO OR YOUR
LOCAL TV OR RADIO STATIONS.
THE NEXT STATEMENT WILL BE ISSUED DECEMBER 12, 2014 AT 4 AM OR AS
WARRANTED BY CHANGING CONDITIONS.
&&
CAC045-121200-
/O.CON.KEKA.FL.Y.0001.000000T0000Z-141212T1200Z/
/HOPC1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
811 PM PST THU DEC 11 2014
THE FLOOD ADVISORY CONTINUES FOR
THE RUSSIAN RIVER NEAR HOPLAND.
* UNTIL LATE TONIGHT.
* AT 8:00 PM THURSDAY THE STAGE WAS 19.2 FEET.
* FLOOD STAGE IS 21 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 19.2 FEET LATE THIS EVENING.
* IMPACTS...AT 20 FEET...MINOR FLOODING OF CROPLAND ALONG THE LEFT
BANK NEAR HOPLAND.
&&
LAT...LON 3896 12314 3904 12320 3913 12324 3917 12315
3909 12313 3894 12304
$$042
WGUS86 KEKA 120927
FLSEKA
FLOOD ADVISORY
NATIONAL WEATHER SERVICE EUREKA, CA
127 AM PST FRI DEC 12 2014
...THE FLOOD ADVISORY IS CANCELLED FOR THE RUSSIAN RIVER...
RUSSIAN RIVER NEAR HOPLAND AFFECTING MENDOCINO COUNTY
THIS IS THE FINAL STATEMENT.
&&
CAC045-120957-
/O.CAN.KEKA.FL.Y.0001.000000T0000Z-141212T1200Z/
/HOPC1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
127 AM PST FRI DEC 12 2014
THE FLOOD ADVISORY IS CANCELLED FOR
THE RUSSIAN RIVER NEAR HOPLAND.
* AT 1:00 AM FRIDAY THE STAGE WAS 13.7 FEET AND FALLING.
&&
LAT...LON 3896 12314 3904 12320 3913 12324 3917 12315
3909 12313 3894 12304
$$What forecasters said that day
The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this river flood advisory went out at Dec 11, 5:24 AM PST, 7 hours 27 minutes earlier.
Area forecast discussion, Dec 11, 5:24 AM PST, 7 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
524 AM PST THU DEC 11 2014
.SYNOPSIS...A STRONG STORM SYSTEM WILL BEGIN TO EXIT THE REGION
TODAY. SHOWERS WILL PERSIST THROUGH FRIDAY.
&&
.DISCUSSION...AN IMPRESSIVE LOW PRESSURE SYSTEM WINDING UP NW OF
THE NORTH COAST HAS BEEN GENERATING STRONG AND GUSTY SOUTHERLY
WINDS EARLY THIS MORNING. GUSTS AROUND 60 TO 70 MPH HAVE BEEN
REPORTED BY AUTOMATED WIND SENSORS AND THERE HAVE BEEN REPORTS
OF POWER OUTAGES. MEANWHILE A PLUME OF MOISTURE HAS BEEN NEARLY
STATIONARY ACROSS MENDOCINO COUNTY THROUGH THE NIGHT...PRODUCING
STEADY HEAVY RAIN. WE WILL SEND OUT REPORTS LATER TODAY TO
SUMMARIZE THE RAINFALL TOTALS AS WELL AS PEAK WIND GUSTS FROM
AROUND THE AREA.
THE LOW HAS BEEN TRACKING NE AT ABOUT 36KT AND WINDS WILL BEGIN
TO DECREASE BY MID MORNING FROM SOUTH TO NORTH. DEL NORTE COUNTY
WILL PROBABLY CONTINUE TO SEE STRONG WINDS THROUGH NOON SO THE
WIND WARNING AND ADVISORY HAS BEEN EXTENDED BY A COUPLE OF HOURS
FOR ZONES 3 AND 1.
THE STEADY FEED OF DEEP LAYER MOISTURE AND HEAVY RAIN ACROSS
MENDOCINO COUNTY WILL BEGIN TO SHIFT SOUTHWARD THIS AFTERNOON.
RAIN WILL CONTINUE...BUT THE INTENSITY WILL EASE UP AS AN UPPER
TROUGH BEGINS TO DIG OFFSHORE TOWARD THE COAST. FLOOD WARNINGS FOR
THE NAVARRO RIVER AT NAVARRO AND THE RUSSIAN RIVER AT HOPLAND
HAVE BEEN ISSUED AND ARE IN EFFECT UNTIL FURTHER NOTICE. THE EEL
AT FERNBRIDE WILL STEADILY RISE TODAY AND MAY REACH FLOOD STAGE
LATE TONIGHT OR EARLY FRIDAY MORNING.
A COOLER AIR MASS WILL BEGIN TO SPREAD OVER THE FORECAST AREA
TONIGHT THROUGH FRIDAY BEHIND THE FRONT. SATELLITE IMAGERY SHOWED
OPEN CELL CUMULUS CONVECTION OUTSIDE 130W WITH THE COLD POOL ALOFT.
WITH 500MB TEMPERATURES FALLING TO -25C AND WEAK INSTABILITY WE
MAY SEE A FEW THUNDERSTORMS. THE BEST CHANCES LOOK TO BE OUT OVER
THE WATERS AND OVER THE COASTAL ZONES. WE HAVE ALREADY SEEN A FEW
STRIKES ON THE LIGHTNING DETECTION NETWORK OFFSHORE.
THE MODELS CONTINUE TO SHOW SHALLOW INSTABILITY LINGERING NEAR
THE COAST FRIDAY NIGHT...SO A FEW LOW TOPPED SHOWERS MAY LINGER.
SNOW LEVELS WILL LOWER TO ABOUT 4KFT ON FRIDAY. AN INCH OR TWO
OF SNOW ABOVE 4KFT WILL BE POSSIBLE.
GFS...NAM12 AND ECMWF WERE IN GOOD AGREEMENT WITH A SHORT-WAVE
RIDGE BUILDING ON SATURDAY AND HOLDING IT OVER THE AREA THROUGH
SUNDAY. THE LATEST RUNS OF THE GFS AND ECMWF CONTINUE TO BRING
ANOTHER LOW PRESSURE SYSTEM TOWARD THE COAST ON SUNDAY. THIS
SYSTEM IS BY NO MEANS VERY STRONG OR WET. THE GFS AND ECMWF WERE
IN BETTER AGREEMENT ON BRINGING SOME SHOWERS INTO THE AREA SUN
NIGHT INTO MON. MODELS KEEP THE UPPER TROUGH OFFSHORE TUE AND
WED...THEN MOVE IT EAST BY THU. IT DOES LOOK LIKE WE WILL SEE
SOME MORE LIGHT OCCASIONAL PREICP THROUGH MID WEEK.
&&
.HIGH SURF...EXTENDED THE HIGH SURF ADVISORY INTO THE EVENING HOURS
TONIGHT AS POST FRONTAL SWELL WILL BEGIN TO DOMINATE THE SEA STATE
IN THE WAKE OF THIS MORNINGS FRONT. WE'LL BE LOOKING AT SWELL IN THE
17 FT RANGE AROUND 15 SECONDS, WHICH SHOULD YIELD SURF IN THE 18 TO
25 FOOT RANGE. WINDS WILL ALSO BE EASING AT THE BEACHES, WHICH
TYPICALLY CAUSES PEOPLE TO HEAD TO THE COAST. THE SURF WILL REMAIN
LARGE THROUGH THE WEEKEND, BUT BE BELOW HIGH SURF ADVISORY LEVELS.
IT WILL BEHOOVE BEACH VISITORS TO STAY MUCH FARTHER BACK FROM THE
SURF THAN NORMAL DURING THIS TIME. LONG PREIOD WAVES CAUSE STRONG
SET BEHAVIOR AND COULD CAUSE WAVES TO RUN FATHER UP THE BEACH. BFG
&&
.AVIATION...STRONG SYSTEM MOVING THROUGH THIS MORNIG WILL BRING
PERIODS HEAVY RAIN ALONG WITH STRONG GUSTY WINDS. HOWEVER, VFR WILL
BE THE NORM FOR COASTAL AREAS OUTSIDE OF HEAVY RAIN. UKI AND OTHER
INTERIOR LOCATIONS WILL START THE DAY IFR/MVFR DUE TO VSBY/CIGS.
ONCE THE FRONT KICKS OUT LATE THIS MORNING ALL AREAS SHOULD GO VFR
WITH ONLY SHOWERS LINGERING AROUND. WIND SHEAR CONTINUES TO BE AN
ISSUE, BUT WILL ALSO END ONCE THE FRONT SWEEPS OUT. BFG
&&
.MARINE...NO SIGNIFICANT CHANGES TO THE ONGOING FORECAST. THE MAIN
CHANGE WAS SIMPLY TO EXTEND THE GALE WARNINGS INTO THE AFTERNOON
INSTEAD OF LETTING THEM DROP IN THE MORNING. LOOKS LIKE THE GUSTS
WILL REMAIN UP ENOUGH BEHIND THE FRONT TO WARRANT THE EXTENSION. THE
STORM WARMING STILL LOOKS GOOD BUT WILL NEED TO BE REPLACED BY A
GALE WARNING ONCE IT DROPS OUT. LIKEWISE, THE GALES WILL BE REPLACED
BY SMALL CRAFT ADVISORIES WHEN THEY DROP OFF. WEATHER WISE, LOW
PRESSURE IS LIFTING PAST NW CAL THIS MORNING ON ITS WAY TOWARD
COASTAL OREGON. A STRONG FRONT WILL SWEEP ACROSS THE WATERS AS THIS
OCCURS CAUSING GUSTY WINDS AND STEEP WAVES. WHILE THERE IS A LONG
PERIOD WESTERLY SWELL OUT THERE AS WELL, THE STEEP WAVES WILL ACT TO
MASK IT. NOT UNTIL THE WINDS AND STEEP WAVE PULL BACK WILL THE SWELL
AGAIN SHOW ITSELF FULLY. THIS FRONT WILL ALSO BRING A SLIGHT CHANCE
OF THUNDERSTORMS TODAY. CONDITIONS WILL EASE TONIGHT INTO TOMORROW,
BUT POST FRONTAL SWELL WILL KEEP SEA STATE ELEVATED BETWEEN 14 AND
17 FEET AT ABOUT 15 SECONDS. SWELL WILL CONTINUE INTO EARLY NEXT
WEEK. FRIDAY AND SATURDAY LOOK TO HAVE LIGHT TO MODERATE WINDS WHILE
IN BETWEEN SYSTEMS. ANOTHER FRONT IS LIKELY SUNDAY INTO MONDAY, BUT
WILL NOT BE NEARLY AS STRONG AS THIS ONE. OVERALL, THINGS REMAIN ON
TRACK. BFG
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...
HIGH WIND WARNING UNTIL 10 AM PST THIS MORNING FOR CAZ001-003.
HIGH SURF ADVISORY UNTIL 10 AM PST THIS MORNING FOR CAZ001-002.
FLOOD WATCH THROUGH THIS EVENING FOR CAZ002-076.
WIND ADVISORY UNTIL 9 AM PST THIS MORNING FOR CAZ002-076.
NORTHWEST CALIFORNIA COASTAL WATERS...
GALE WARNING UNTIL 9 AM PST THIS MORNING FOR PZZ410-450-455-475.
STORM WARNING UNTIL 9 AM PST THIS MORNING FOR PZZ470.
&&
VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/NWSEUREKA
HTTP://WWW.TWITTER.COM/NWSEUREKAHazardous weather outlook, Dec 11, 4:46 AM PST, 8 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 446 AM PST THU DEC 11 2014 CAZ004-121300- UPPER TRINITY RIVER- 446 AM PST THU DEC 11 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. HEAVY RAIN WILL CONTINUE THIS MORNING...THEN TAPER OFF TO SHOWERS BY THIS EVENING. EXPECT RISES ON CREEKS AND STREAMS. ROCK OR MUD SLIDES CAN ALSO BE EXPECTED. SNOW LEVELS WILL BEGIN TO FALL TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SNOW LEVELS WILL FALL TO AROUND 4000 FEET ON FRIDAY WITH A FEW INCHES OF ACCUMULATION POSSIBLE AROUND 4000 FEET. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. FOR FURTHER DETAILS PLEASE REFER TO NOAA WEATHER RADIO OR WEATHER.GOV/EUREKA. CAZ076-121300- MENDOCINO INTERIOR- 446 AM PST THU DEC 11 2014 ...WIND ADVISORY IN EFFECT UNTIL 9 AM PST THIS MORNING... ...FLOOD WATCH IN EFFECT THROUGH THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. A FLOOD WARNING CONTINUES FOR RUSSIAN RIVER AT HOPLAND. A FLOOD WATCH IS CURRENTLY IN EFFECT FOR SMALLER RIVERS. A WIND ADVISORY IS CURRENTLY IN EFFECT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SHOWERS WILL CONTINUE ON FRIDAY AND MAY PRODUCE BRIEF HEAVY RAIN MIXED WITH SMALL HAIL. OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. FOR FURTHER DETAILS PLEASE REFER TO NOAA WEATHER RADIO OR WEATHER.GOV/EUREKA. CAZ003-121300- NORTH COAST INTERIOR- 446 AM PST THU DEC 11 2014 ...HIGH WIND WARNING IN EFFECT UNTIL 11 AM PST THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. A HIGH WIND WARNING IS CURRENTLY IN EFFECT. RAIN WILL CHANGE TO SHOWERS WITH POSSIBLE THUNDERSTORMS TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SHOWERS WITH POSSIBLE THUNDERSTORMS WILL CONTINUE ON FRIDAY. OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. FOR FURTHER DETAILS PLEASE REFER TO NOAA WEATHER RADIO OR WEATHER.GOV/EUREKA. CAZ002-121300- MENDOCINO COAST- 446 AM PST THU DEC 11 2014 ...HIGH SURF ADVISORY IN EFFECT UNTIL 9 PM PST THIS EVENING... ...WIND ADVISORY IN EFFECT UNTIL 9 AM PST THIS MORNING... ...FLOOD WATCH IN EFFECT THROUGH THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. A FLOOD WARNING CONTINUES FOR NAVARRO RIVER AT NAVARRO. A FLOOD WATCH IS CURRENTLY IN EFFECT FOR SMALLER RIVERS. A HIGH SURF ADVISORY IS CURRENTLY IN EFFECT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SHOWERS WITH POSSIBLE THUNDERSTORMS WILL CONTINUE ON FRIDAY. OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. FOR FURTHER DETAILS PLEASE REFER TO NOAA WEATHER RADIO OR WEATHER.GOV/EUREKA. CAZ001-121300- REDWOOD COAST- 446 AM PST THU DEC 11 2014 ...HIGH SURF ADVISORY IN EFFECT UNTIL 9 PM PST THIS EVENING... ...WIND ADVISORY IN EFFECT UNTIL 11 AM PST THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. A HIGH SURF ADVISORY IS CURRENTLY IN EFFECT. A WIND ADVISORY IS CURRENTLY IN EFFECT. A FLOOD WARNING IS IN EFFECT FOR THE EEL RIVER AT FERNBRIDGE FOR LATE TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. FLOOD WARNING FOR THE EEL RIVER AT FERNBRIDGE ON FRIDAY. SHOWERS WITH POSSIBLE THUNDERSTORMS WILL CONTINUE ON FRIDAY. OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. FOR FURTHER DETAILS PLEASE REFER TO NOAA WEATHER RADIO OR WEATHER.GOV/EUREKA.
In the hours before
Special weather statement, Dec 11, 11:45 AM PST, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EUREKA
1145 AM PST THU DEC 11 2014
CAZ001-003-112015-
NORTH COAST INTERIOR-REDWOOD COAST-
1145 AM PST THU DEC 11 2014
...A STRONG THUNDERSTORM WILL AFFECT NORTH COAST INTERIOR...REDWOOD
COAST...
AT 1143 AM PST...A STRONG THUNDERSTORM WAS 7 MILES NORTHWEST OF
KLAMATH...MOVING EAST AT 30 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM. LOCALLY
HEAVY RAINFALL IS EXPECTED WITH THESE SHOWERS AS WELL.
LOCATIONS IMPACTED INCLUDE...
CRESCENT CITY...JEDEDIAH SMITH STATE PARK...KLAMATH...
BERTSCH-OCEANVIEW...GASQUET...SMITH RIVER...CRESCENT CITY NORTH...FT
DICK AND KLAMATH GLEN.
A LINE OF STORMS IS MOVING ONTO THE COAST NORTH OF ORICK. THIS WILL
MOVE ACROSS HIGHWAY 101.
LAT...LON 4200 12356 4190 12356 4189 12364 4183 12370
4171 12366 4160 12372 4159 12368 4146 12361
4138 12366 4138 12350 4134 12349 4134 12350
4130 12409 4155 12408 4154 12405 4157 12410
4173 12416 4176 12422 4200 12420
TIME...MOT...LOC 1943Z 259DEG 38KT 4162 12413
MKKSpecial weather statement, Dec 11, 11:58 AM PST, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EUREKA
1158 AM PST THU DEC 11 2014
CAZ002-003-076-112030-
MENDOCINO INTERIOR-NORTH COAST INTERIOR-MENDOCINO COAST-
1158 AM PST THU DEC 11 2014
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT MENDOCINO INTERIOR...
NORTH COAST INTERIOR...MENDOCINO COAST...
AT 1157 AM PST...AN AREA OF STRONG THUNDERSTORMS WAS OVER LEGGETT...
OR 13 MILES SOUTH OF RICHARDSON GROVE STATE PARK...MOVING NORTH AT 55
MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM. LOCALIZED
HEAVY RAINFALL CAN BE EXPECTED WITH THESE STORMS AS WELL.
LOCATIONS IMPACTED INCLUDE...
GARBERVILLE...RICHARDSON GROVE STATE PARK...LAYTONVILLE...LEGGETT...
REDWAY...ROCKPORT...RICHARDSON GROVE...PIERCY...BRANSCOMB AND BENBOW.
LAT...LON 4021 12387 3989 12335 3950 12362 3958 12378
3960 12379 3968 12379 3972 12383 3983 12385
3984 12386
TIME...MOT...LOC 1957Z 185DEG 48KT 3983 12374
KMLSpecial weather statement, Dec 11, 12:09 PM PST, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EUREKA
1209 PM PST THU DEC 11 2014
CAZ001-003-112030-
NORTH COAST INTERIOR-REDWOOD COAST-
1209 PM PST THU DEC 11 2014
...A STRONG THUNDERSTORM WILL AFFECT NORTH COAST INTERIOR...REDWOOD
COAST...
AT 1205 PM PST...A LINE OF THUNDERSTORMS ALONG THE COAST OF HUMBOLDT
AND DEL NORTE COUNTY WILL MOVE ONSHORE OVER THE NEXT HOUR.
WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE... EUREKA...ARCATA...KLAMATH...JEBEDIAH
SMITH STATE PARK...ORICK... FORTUNA...RIO
DELL...TRINIDAD...CARLOTTA...MCKINLEYVILLE...SCOTIA... WESTHAVEN-
MOONSTONE...GASQUET...BERTSCH-OCEANVIEW...FERNDALE...BLUE
LAKE...SAMOA...PINE HILLS...CAPETOWN AND HYDESVILLE.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 4200 12367 4042 12400 4046 12438 4052 12438
4076 12423 4070 12426 4069 12423 4071 12421
4081 12419 4076 12422 4077 12423 4099 12412
4113 12417 4138 12407 4155 12408 4154 12405
4157 12410 4171 12415 4200 12405
TIME...MOT...LOC 2005Z 263DEG 19KT 4095 12434
MKKSpecial weather statement, Dec 11, 12:33 PM PST, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EUREKA
1233 PM PST THU DEC 11 2014
CAZ002-003-076-112100-
MENDOCINO INTERIOR-NORTH COAST INTERIOR-MENDOCINO COAST-
1233 PM PST THU DEC 11 2014
...A STRONG THUNDERSTORM WILL AFFECT MENDOCINO INTERIOR...NORTH COAST
INTERIOR...MENDOCINO COAST...
AT 1232 PM PST...A STRONG THUNDERSTORM WAS NEAR LEGGETT...OR 10 MILES
SOUTH OF RICHARDSON GROVE STATE PARK...MOVING NORTHEAST AT 35 MPH.
GUSTS TO 45 MPH ARE POSSIBLE WITH THIS STORM. LOCALLY HEAVY RAINFALL
IS EXPECTED AS WELL.
LOCATIONS IMPACTED INCLUDE...
GARBERVILLE...RICHARDSON GROVE STATE PARK...LEGGETT...REDWAY...
RICHARDSON GROVE...PIERCY AND BENBOW.
THIS STORM WILL IMPACT HWY 1 AND HWY 101.
LAT...LON 4026 12378 4002 12349 3974 12376 3980 12384
3983 12385 3986 12391 3990 12392
TIME...MOT...LOC 2032Z 219DEG 29KT 3986 12379
MKKThe office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 10, 5:02 PM PST | Areal Flood Advisory | EKA | Humboldt, Trinity | 3 hr |
| Dec 10, 5:08 PM PST | Areal Flood Advisory | EKA | Mendocino | 3 hr |
| Dec 11, 4:38 AM PST | Severe Thunderstorm Warning | EKA | Humboldt, Mendocino | 24 min |
| Dec 11, 5:49 AM PST | Areal Flood Advisory | EKA | Mendocino | 4 hr |
| Dec 11, 9:54 AM PST | Areal Flood Advisory | EKA | Mendocino | 111 min |
| Dec 11, 11:45 AM PST | Areal Flood Advisory | EKA | Mendocino | 2 hr |
| Dec 11, 11:45 AM PST | Special Weather Statement | EKA | Del Norte | 30 min |
| Dec 11, 11:58 AM PST | Special Weather Statement | EKA | Mendocino | 32 min |
| Dec 11, 12:09 PM PST | Special Weather Statement | EKA | Del Norte | 21 min |
| Dec 11, 12:33 PM PST | Special Weather Statement | EKA | 27 min | |
| Dec 11, 2:34 PM PST | Small Craft Advisory | EKA | 60 hr | |
| Dec 11, 2:34 PM PST | Hazardous Seas Warning | EKA | 6 hr |
Nearby
River Flood Advisories in California, 2014Every river flood advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.